Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Used MTP kit. Having normal bleeding. Stomach swollen, paining a little. Pregnancy terminated completely?

i used MTP kit to terminate my almost 7weeks pregnancy. i took one 200mg tablet of mifepristone on the first day of course at night, and on the third day i took 2 tablets of misoprostol 200mg each in the morning.. within 2hours after taking the misoprostol i had heavy bleeding with painfull cramps but the pain was bearable. on the same day in night i again took 2 tablets of misoprostol and slept after that. i felt very normal periods pain in lower abdomen and very normal bleeding afterwards. today its my fourth day of course and i am feeling much better than earlier. weekness is their very much as i wasnt eating much before due to vomiting which is a early signs of pregnancy, but today i had breakfast after almost 3 weeks and felt normal. i am worried because generally people feel very much pain and heavy bleeding all the time, but i am almost fine now with normal bleeding similar to periods. only problem is i feel my stomach is a little swelled out and its paining a little due to that. should i be worried about it? how can i be sure that there s no infection and the pregnancy is terminated completely?
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  303
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
Emptying is much better when 600-800 mg. of Misoprostol are taken as a single dose, than in divided doses in early weeks, and follow up dose may be needed after 7 weeks. I expect that you were prescribed this medication by a doctor after confirming the status of pregnancy. You should visit your doctor for an evaluation of the completion of the abortion process and get a sonogram also to check for retained products. You may also need a prophylactic antibiotic. Wish you good health.
Answered: Tue, 26 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor